# SDR 96FDEA00725

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 1020-1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON RT KEEL BEAM RBL 6 WL 140 BS 1020, 1030, 1042, 1056 AND 1085.  REPAIRED KEEL BEAM IAW FEDEX EA 7-5310-28083.
